# SDR P5CA9600036

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATED AREA ON RIGHT STABILIZER UPPER SURFACE AHEAD OF OUTBOARD ELEVATOR AND BEHIND REAR SPAR.  REPAIRED IAW SRM 51-40-06.
